Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wickling

Which one of these is most likely irritating my skin?

My derm prescribed me two medications for my acne. I took Epiduo for 3 days straight without having any burning sensation or drying sensation to my face. Until I picked up Hexachlorophen, I then used that for 3 more days and at day 6 my face started to get more sensitive, and have a more burning/stingy sensation aswell as dry ness each day. And it feels like its just becoming worse and worse. Its getting to the point that my face starts stinging just by applying some water.

So what product is most likely causing this? The Epiduo or the Hexachlorophen?

However, will this sensitivity get better or will it stay like this through the whole course of the treatment? Since I basically dont think I can take that. However its kinda sad since these products seems to help clearing up my face aswell as preventing new breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×